# SDR QXEA200800656

- Difficulty date: June 9, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 4,358 hours, 4,255 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK LT WING OTBD FLAP IS CHAFFED ON THE UPPER SURFACE BETWEEN STATION YW 209.019 AND 227.019.  BLENDED AREA TO SMOOTH CONTOUR TO REMOVE DAMAGE.  HFEC IAW -8 400 NDTM PART 6 51-00-01 NO CRACKS NOTED.  UT THICKNESS IAW -8 400 NDTM PART 1 51-00-04 MAPPED FOR ENGINEERING.  BLEND FOUND WITHIN LIMITS IAW RD 8/4-57-1012.  PRIMED AND PAINTED IAW Q400 SRM 51-25-05 PG 216 PAR F-1-4.
